# SDR CA140212006

- Difficulty date: February 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna P206B
- Aircraft time: 4,823 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 122005318
- Condition: Cracked
- Location: Aileron
- Part time: 4,823 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CPCP INSPECTION OF ACFT.  SUPPLEMENTAL INSPECTION NR 57-51-01, AILERON SUPPORT STRUCTURE INSPECTION. RT WING INBD AILERON BRACKET ASSY WAS FOUND TO HAVE MULTIPLE CRACKS IN BEND RADIUS WHERE IT ATTACHES TO REAR SPAR.  PART WAS REPLACED WITH NEW ASSY.
